# SDR AALA202502219371

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 78,751 hours, 33,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 PASS/CREW DOOR ASSIST BOTTLE LOW PSI. MAINTENANCE SERVICED L2 PASS/CREW DOOR ASSIST BOTTLE IAW AMM 52-10-00.
